# SDR DALA1030310171

- Difficulty date: October 30, 2010
- Submitted: November 3, 2010
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Aircraft time: 95,533 hours, 14,091 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN ABOVE THE COCKPIT DOOR BATTERIES ARE DEAD.  MAINTENANCE REPLACED THE BATTERIES.  SYSTEM OPERATION IS NORMAL. (2010-D1307) (DL76L103011).
